You have diarrhea due to gastroenteritis. Cifran CT (Ciprofloxacin and Tinidazole) is a suitable antibiotic for your condition. I suggest you take it twice daily for three days. Also, I suggest you take the tablet Loperamide 4 mg twice daily for three days. It will reduce the diarrhea motions. Good hydration with enough amount of fluids is required. Consult a specialist doctor, discuss with them, and take medications with their consent.
Was this answer helpful?
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. many types of conjunctivitis.
Bacterial conjunctivitis usually causes pus like discharge and stickiness of eyes in the morning. This will relieve quickly with antibiotic eye drops like Moxifloxacin (brand name Moxicip). Read full
.. sorry to hear about your condition. First, let me assure you that it is going to be alright. But I want to know the following details. Please let me know if possible, have you been traveling recently? Read full
.. creams are unstable, and they would not have any effects on the skin. I suggest you use Nadoxin gel (Nadifloxacin) as it works better than the Ciprofloxacin creams. You can consult your specialist doctor and take medications with their consent. Read full
Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.